Influence of verapamil on inotropic and toxic responses to digitalis

C. R. Malloy, Ph Lechat, N. Spicer, T. W. Smith

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalClinical Research
Volume30
Issue number2
StatePublished - 1982

Fingerprint

Digitalis
Poisons
Verapamil

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Influence of verapamil on inotropic and toxic responses to digitalis. / Malloy, C. R.; Lechat, Ph; Spicer, N.; Smith, T. W.

In: Clinical Research, Vol. 30, No. 2, 1982.

Research output: Contribution to journalArticle

Malloy, C. R. ; Lechat, Ph ; Spicer, N. ; Smith, T. W. / Influence of verapamil on inotropic and toxic responses to digitalis. In: Clinical Research. 1982 ; Vol. 30, No. 2.
@article{95fb75ce82e14180b57336d47c9822ff,
title = "Influence of verapamil on inotropic and toxic responses to digitalis",
author = "Malloy, {C. R.} and Ph Lechat and N. Spicer and Smith, {T. W.}",
year = "1982",
language = "English (US)",
volume = "30",
journal = "Journal of Investigative Medicine",
issn = "1081-5589",
publisher = "Lippincott Williams and Wilkins",
number = "2",

}

TY - JOUR

T1 - Influence of verapamil on inotropic and toxic responses to digitalis

AU - Malloy, C. R.

AU - Lechat, Ph

AU - Spicer, N.

AU - Smith, T. W.

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=0020460051&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020460051&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0020460051

VL - 30

JO - Journal of Investigative Medicine

JF - Journal of Investigative Medicine

SN - 1081-5589

IS - 2

ER -